# SDR CA010320019

- Difficulty date: February 6, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 80,983 hours
- Engine: Pwa JT8D9A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 7515128
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED. REJECTED TAKEOFF CARRIED AND AIRCRAFT RETURNED TO GATE. NR 2 ENGINE BYPASS REMOVED AND FOUND CLOGGED. NEW FILTER INSTALLED AND LEAK CHECK CARRIED OUT. SERVICEABLE. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
